MathSciNet Relay Station
MathSciNet bibliographic data
MR801036 03E35 (03E05 06A05 54A35)
Abraham, Uri; Rubin, Matatyahu; Shelah, Saharon On the consistency of some partition theorems for continuous colorings, and the structure of $\aleph_1$-dense real order types. Ann. Pure Appl. Logic 29 (1985), no. 2, 123–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement